×

Found 1,059 Documents (Results 1–100)

100
MathJax

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The rigid body dynamics in an ideal fluid: Clebsch top and Kummer surfaces. (English) Zbl 1483.37075

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 288-312 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Periodic trajectories of ellipsoidal billiards in the 3-dimensional Minkowski space. (English) Zbl 1464.37063

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 159-174 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Genus 3 hyperelliptic curves with CM via Shimura reciprocity. (English) Zbl 1457.11093

Galbraith, Steven D. (ed.), ANTS XIV. Proceedings of the fourteenth algorithmic number theory symposium, Auckland, New Zealand, virtual event, June 29 – July 4, 2020. Berkeley, CA: Mathematical Sciences Publishers (MSP). Open Book Ser. 4, 161-178 (2020).
MSC:  11G30 11G15
PDF BibTeX XML Cite
Full Text: DOI arXiv

On calculation of the group of automorphisms of hyperelliptic curves. (English. Russian original) Zbl 1451.14166

J. Math. Sci., New York 251, No. 3, 395-404 (2020); translation from Zap. Nauchn. Semin. POMI 485, 140-154 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Chabauty-Coleman experiments for genus 3 hyperelliptic curves. (English) Zbl 1436.11149

Balakrishnan, Jennifer S. (ed.) et al., Research directions in number theory. Women in numbers IV. Proceedings of the women in numbers, WIN4 workshop. Banff International Research Station, Banff, Alberta, Canada, August 14–18, 2017. Cham: Springer. Assoc. Women Math. Ser. 19, 67-90 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Jacobian versus infrastructure in split hyperelliptic curves. (English) Zbl 1442.14101

Gueye, Cheikh Thiecoumba (ed.) et al., Algebra, codes and cryptology. Proceedings of the first international conference, A2C 2019, in honor of Prof. Mamadou Sanghare, Dakar, Senegal, December 5–7, 2019. Cham: Springer. Commun. Comput. Inf. Sci. 1133, 183-203 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Difference Krichever-Novikov operators of rank 2. (English. Russian original) Zbl 1431.39009

Proc. Steklov Inst. Math. 305, 195-208 (2019); translation from Tr. Mat. Inst. Steklova 305, 211-224 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Decompositions in local heights. (Décompositions en hauteurs locales.) (French. English summary) Zbl 1459.11143

Aubry, Yves (ed.) et al., Arithmetic geometry: computation and applications. 16th international conference on arithmetic, geometry, cryptography, and coding theory, AGC2T, CIRM, Marseille, France, June 19–23, 2017. Proceedings. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 722, 121-140 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Division by 2 on odd-degree hyperelliptic curves and their Jacobians. (English. Russian original) Zbl 1419.14044

Izv. Math. 83, No. 3, 501-520 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 3, 93-112 (2019).
MSC:  14H40 14G27 11G10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software